Table of Contents
Journal of Computational Methods in Physics
Volume 2014, Article ID 512702, 7 pages
http://dx.doi.org/10.1155/2014/512702
Research Article

Spectral-Homotopy Perturbation Method for Solving Governing MHD Jeffery-Hamel Problem

Faculty of Technology of Mathematical Sciences and Statistics, Al-Neelain University, Algamhoria Street, P.O. Box 12702, Khartoum, Sudan

Received 20 February 2014; Revised 3 July 2014; Accepted 7 July 2014; Published 14 July 2014

Academic Editor: Xavier Ferrieres

Copyright © 2014 Ahmed A. Khidir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmed A. Khidir, “Spectral-Homotopy Perturbation Method for Solving Governing MHD Jeffery-Hamel Problem,” Journal of Computational Methods in Physics, vol. 2014, Article ID 512702, 7 pages, 2014. https://doi.org/10.1155/2014/512702.